# SDR AALA202406049292

- Difficulty date: May 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  L4 DOOR REAR STOP FITTINGS PANEL HAS TEAR AND SCRATCHES AS MARKED. MAINTENANCE REMOVED, REPAIRED AND REINSTALLED L-4 DOOR REARSTOP FITTINGS PANEL IAW AMM B787-A-52-11-24-09A-520A / 720A-A.
